# SDR SWAA2019110438575

- Difficulty date: October 21, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 26,155 hours, 11,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H Z-ANGLE CORRODED BETWEEN BS. 727A TO BS. 767, RBL 22, AROUND SEVERAL FASTENER HOLES.         / R&R Z-ANGLE IAW SRM.
